I was wondering if you ever found a reason for the sudden onset of your daughter's allergies. I'm 35 and have suddenly become allergic to soy, tomato, paenuts, and some preservatives. It's to the point now that even just SMELLING these things sets off a reaction. I have had to use my epi-pen 4 times in 6 months. It's very difficult to live like this, and it just keeps getting worse. I would be interested in any research that you have done. Thanks and hope your daughter is better.
Deb, I was reading one of your comments and was wondering if your daughter had the Gardasil/HPV vaccine? My daughter's life has completely changed, and she has vomited almost every day for 10 months now. If she did, please go to truthaboutgardasil.org and contact the moderators. They are just moms of injured daughters and more than willing to help. Good luck and please keep me posted. Laurie
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.